# SDR SWIA2020012147954

- Difficulty date: January 7, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326CT (STINGER PANEL) CONDUIT IS CRACKED AND STRIPPED.        (C-CHECK)   RO:1/17/2020ORDERED AND RECIEVED NEW CONDUIT TUBE PN# 600-56153-23 AND 2 NEW NUTS FOR PANEL 326CT.  SEE JOB# 2759260 JOB# 7003 .
